# SDR CALA2011062900455

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 34,307 hours, 10,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22818
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK TOP LT SIDE AFT 1016 PRESSURE B/H BETWEEN STR 1L AND 2L HAS OIL CAN (PRESSURE WEB DEVIATED FWD).  REPAIRED PER ECRA 5311-01531 PARTIAL WORKED ACCOMPLISHED BACK F NR AND 44.0008 ATTACHED.  ISSUE A DIP TO ACCOMPLISH A PERMANENT REPAIR BEFORE 46797 FLIGHT CYCLES.  PLANNING TO CONTACT ENG AFTER 39797 FLIGHT CYCLES BUT BEFORE 40797 CYCLES FOR A PERMANENT REPAIR.  "Q/C" ACCOMPLISH A PERMANENT REPAIR TO THE TOP LT (AFT) PRESS BLKHD (APBH) AT STA 1016 BETWEEN STRINGERS S1L - S2L BEFORE 46,797 TOT FLT CYC.  PLANNING TO CONTACT ENGINEERING AFTER 39,797 TOT FLT CYC BUT BEFROE 40,797 TOTAL FLT CYC FOR A PERMANENT REPAIR REF: ECRA 5311-01531 DIP C/N 11505.
